|Tinitis and HIV drugs
May 29, 2002
I was on Viramune and Combivir but my doctor switched me to Viread and Combivir with mixed results. Is their any data or even anecdotal information linking a ringing in the ears to HIV or HIV medication? Thanks.
Response from Dr. Dieterich
Any drug can cause tinnitus, but aspirin is the most common offender. Tinnitus can also be caused by viruses and infections not related to drugs. You should have the standard work up of tinnitus by your MD, which often involves an MRI and other hearing tests. DTD
- What Vaginal Infections Does Metronidazole Treat?
- Can Someone Get Stds By Touching Another Person's Sperm?
- Can You Catch Anything From Swallowing Menstrual Blood?
- Contact With Vaginal Fluids When Removing The Condom HIV Risk
- How Long Can Hiv Virus Survive In Condom?
- Non Detectable Hiv Am I Still At Risk
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.